# SDR SWAA042968

- Difficulty date: October 12, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 43,226 hours, 42,886 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2749
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/A AND PAX COMPLAINED OF BURNING SMELL.  REMOVED AND REPLACED GASPER FAN PER MM.
